| Model Number |
AZURION 7 M12 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system failed to expose.The device was in clinical use at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the issue occurred during a coronary diagnosis procedure.The procedure got aborted and the exam was performed on another day.The philips field service engineer (fse) inspected the system onsite and confirmed that the system failed to expose.The fse checked the logfile which was indicating power inverter error.The fse discussed the situation with the national support specialist (nss) and the nss recommended for reseat connections on x-ray segment controller (xsc) and perform tube conditioning as a preventative measure.To resolve the issue, the fse performed frontal tube adaptation and calibration and entrance dose limit (edl) calibration.After all calibrations, the system was returned to use in good working order.The codes were updated based on the investigation outcome.